# SDR CALA2014041090798

- Difficulty date: April 10, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 74,369 hours, 27,122 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT ENTRY MSG ON EICAS & OVERHEAD.  FOUND DOOR 4L NOT CLOSED, CYCLED DOOR.  LIGHT OPERATIONS OK.  ACCOMPLISHED SLIDE RENDER SAFE CHECK LIST.
